# SDR VNAA202410210026

- Difficulty date: October 21, 2024
- Submitted: October 21, 2024
- Operation: Air carrier
- Aircraft: N589NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15392
- Aircraft time: 19,556 hours, 17,466 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 6705300029
- Condition: Corroded
- Location: Zoen 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOOR SUPPORTS FROM STA 1000 TO STA 1069 LBL9 & LBL27 OF FLOOR STRUCTURE (C2).  FLOOR SUPPORTS LBL27 ANT LBL9 AT FS1000 TO FS1069 WERE EVALUATED OUT OF LIMITS AND WERE REPAIRED PER CRJ900 SRM 53-61-43-101-001-A02 AND CRJ900 SRM 53-00-41-201-001-A03.
